# SDR 2007UALA03780

- Difficulty date: September 18, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 45,875 hours, 6,934 cycles
- Engine: Pwa PW4090
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU START SYSTEM APUC DETECTED FAILURE IN THE ELECTRIC STARTER, FUEL SCHEDULING, IGNITION, OR LUBE DEPRIME SYSTEMS OR NO SIGNAL FROM ELMS TO THE APUC.    10-16-07    REPLACED APU IGNITOR PLUG NR 1 PER MM49-41-02, AND IGNITION LEAD NR 1 PER MM49-41-04.  APU BITE TEST ACCOMPLISHED. CHECKD OK.
